# SDR IXXA9700007

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2614462
- Condition: Cracked
- Location: Bs 226-270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FLOORBEAM BETWEEN FUSELAGE STATION 226 AND 270 WAS FOUND TO BE CRACKED.  REPAIR OF THE FLOORBEAM WAS ACCOMPLISHED BY FABRICATING AND INSTALLING REPAIR DOUBLERS IN ACCORDANCE WITH FAA DER APPROVED SKETCH B68-R29  AND THE DOUGLAS STRUCTURAL REPAIR MANUAL.
